I was prescribed Methylphenidate ER 27 mg for ADD a week and a half ago. I called my doctor 5 days after starting the medication to let him know that it wasn't helping but instead was making me tired and have headaches. He decided to prescribe me with Phentermine 37.5 mg to help with my fatigue from my Methylphenidate. While taking these medications together I have noticed that my heart-rate will stay around 126 while at rest and will spike some when I'm busy doing something. This morning I was so tired that I mistakenly took both of my medications twice without realizing it until I went to put my pill organizer away and noticed that an additional day was missing. Should I be worried about double dosing myself on 2 medications that are stimulants?
Ya, I do find that surprising. Many times an overdose of stimulants to a person with ADHD can cause one to feel tired and drugged. In my opinion, he should have first tried a lower dose on you to see what would have happened.
Also all the meds are different and effect people differently. If the Methylphenidate ER doesn't work right for you, then he should try another long acting medication.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.